Translator Disclaimer
November 2019 Topological Folding on the Chaotic Projective Spaces and Their Fundamental Group
M. Abu-Saleem, W. Faris. Al-Omeri
Missouri J. Math. Sci. 31(2): 130-135 (November 2019). DOI: 10.35834/2019/3102130

Abstract

In this article we will introduce different types of topological foldings on chaotic projective space. The limit of topological foldings on the fundamental group of the real projective plane will be obtained. The chain of folding on the chaotic projective spaces will induce a chain of fundamental groups. The relations between these chains will be achieved.

Citation

Download Citation

M. Abu-Saleem. W. Faris. Al-Omeri. "Topological Folding on the Chaotic Projective Spaces and Their Fundamental Group." Missouri J. Math. Sci. 31 (2) 130 - 135, November 2019. https://doi.org/10.35834/2019/3102130

Information

Published: November 2019
First available in Project Euclid: 16 November 2019

zbMATH: 07276120
MathSciNet: MR4032190
Digital Object Identifier: 10.35834/2019/3102130

Subjects:
Primary: 51H20
Secondary: 14F35, 20F34, 57M05, 57N10

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • November 2019
Back to Top